# SDR 96FDEA00984

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 312 FLOOR BEAM WL 208 LBL 4 TO 19 AND 30.  CORROSION ON FLOOR BEAM FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED NEW BEAM AND REPAIR PARTS AND INSTALLED BS 312 LBL 65 TO RBL 8 WL 208 IAW FEDEX SRM 53-10-8.
